# SDR TRAX200800829

- Difficulty date: June 24, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N977EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7720
- Aircraft time: 12,505 hours, 10,316 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.0 LBL 9.0 I/B CLIP CRACKED.  REMOVED OLD CRACKED CLIP AT FS 280.00 LBL 9 I/B.  INSTALLED NEW SERVICEABLE CLIP IAW CRJ 200 SRM 51-42-21.  (S)
